![]() |
Volumn , Issue , 2010, Pages 1373-1377
|
Information-theoretic bounds on model selection for Gaussian Markov random fields
|
Author keywords
[No Author keywords available]
|
Indexed keywords
FROBENIUS NORM;
GAUSSIAN MARKOV RANDOM FIELD;
GAUSSIANS;
GRAPH SIZES;
GRAPH STRUCTURES;
GRAPHICAL MODEL;
HIGH-DIMENSIONAL;
INFORMATION THEORETIC BOUNDS;
INVERSE COVARIANCE;
MARKOV RANDOM FIELDS;
MATRIX;
MODEL SELECTION;
NODE DEGREE;
OBSERVED SAMPLES;
POLYNOMIAL-TIME ALGORITHMS;
SAMPLE SIZES;
SUFFICIENT CONDITIONS;
THEORETIC LIMITATIONS;
UNDERLYING GRAPHS;
GAUSSIAN DISTRIBUTION;
GRAPHIC METHODS;
IMAGE SEGMENTATION;
INFORMATION THEORY;
COVARIANCE MATRIX;
|
EID: 77955688227
PISSN: 21578103
EISSN: None
Source Type: Conference Proceeding
DOI: 10.1109/ISIT.2010.5513573 Document Type: Conference Paper |
Times cited : (95)
|
References (13)
|